# SDR SWIA200515218

- Difficulty date: June 19, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 20,621 hours, 30,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 10 FLOOR LEVEL EXIT ROW WHITE LIGHT OUT.  REPLACED BULBS AT ROW 10 EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.
